Alert archive / Wisconsin / Tornado Warnings in 2006
Tornado Warning 20, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jul 1, 2006, 8:10 PM CDT for Fond du Lac County, Wisconsin. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2006, 8:10 PM CDT (01:10 UTC)
- Expired
- Jul 1, 2006, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Fond du Lac County, WI
The radar
The Green Bay radar (KGRB), 85 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 8:10 PM CDT | TSTM WND DMG | 1 N Rosendale, WI | LAW ENFORCEMENT REPORT DAMAGE TO A BARN ON HIGHWAY 26 JUST NORTH OF ROSENDALE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 6:40 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2192 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KMKX 020110 TORMKX WIC039-020200- /O.NEW.KMKX.TO.W.0020.060702T0110Z-060702T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 810 PM CDT SAT JUL 1 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * TORNADO WARNING FOR... FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN * UNTIL 900 PM CDT * AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ROSENDALE...OR ABOUT 8 MILES WEST OF NORTH FOND DU LAC...MOVING SOUTHEAST AT 40 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... NORTH FOND DU LAC AROUND 815 PM CDT... FOND DU LAC AROUND 820 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHEASTERN WISCONSIN. LAT...LON 4389 8865 4377 8875 4360 8828 4380 8825 $$ GEHRING
4 follow-up statements
000
WWUS53 KMKX 020121
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
821 PM CDT SAT JUL 1 2006
WIC039-020200-
/O.CON.KMKX.TO.W.0020.000000T0000Z-060702T0200Z/
FOND DU LAC WI-
821 PM CDT SAT JUL 1 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR FOND DU
LAC COUNTY...
AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAMARTINE...OR
ABOUT NEAR FOND DU LAC...MOVING SOUTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
BYRON BY 830 PM CDT
EDEN BY 835 PM CDT
CAMPBELLSPORT AND WAUCOUSTA BY 845 PM CDT
DUNDEE BY 850 PM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4387 8856 4377 8875 4363 8855 4363 8839
4356 8833 4361 8815 4378 8815
$$
BORGHOFF/MBK000
WWUS53 KMKX 020130
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
829 PM CDT SAT JUL 1 2006
WIC039-020200-
/O.CON.KMKX.TO.W.0020.000000T0000Z-060702T0200Z/
FOND DU LAC WI-
829 PM CDT SAT JUL 1 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR FOND DU
LAC COUNTY...
AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAMARTINE...OR
ABOUT NEAR FOND DU LAC...MOVING SOUTHEAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
BYRON AND EDEN BY 835 PM CDT
CAMPBELLSPORT AND WAUCOUSTA BY 845 PM CDT
8 MILES SOUTHWEST OF DUNDEE BY 850 PM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4387 8856 4382 8890 4364 8867 4363 8839
4356 8833 4361 8815 4378 8815
$$
BORGHOFF000
WWUS53 KMKX 020141
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
840 PM CDT SAT JUL 1 2006
WIC039-020200-
/O.CON.KMKX.TO.W.0020.000000T0000Z-060702T0200Z/
FOND DU LAC WI-
840 PM CDT SAT JUL 1 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR FOND DU
LAC COUNTY...
AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR EDEN...OR ABOUT
NEAR FOND DU LAC...MOVING EAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
WAUCOUSTA...8 MILES NORTH OF CAMPBELLSPORT...9 MILES SOUTH OF ST.
CLOUD AND 9 MILES SOUTH OF SAINT CLOUD BY 845 PM CDT
DUNDEE AND 9 MILES NORTH OF NEW FANE BY 855 PM CDT
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4390 8852 4382 8878 4364 8867 4363 8839
4355 8839 4355 8815 4361 8815 4382 8816
$$
BORGHOFF000
WWUS53 KMKX 020149
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CDT SAT JUL 1 2006
WIC039-020200-
/O.CON.KMKX.TO.W.0020.000000T0000Z-060702T0200Z/
FOND DU LAC WI-
848 PM CDT SAT JUL 1 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR FOND DU
LAC COUNTY...
AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DUNDEE...OR ABOUT
11 MILES WEST OF PLYMOUTH...MOVING EAST AT 35 MPH.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60
MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4386 8845 4383 8867 4364 8869 4363 8839
4360 8816 4386 8816
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 1, 3:00 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jul 1, 3:00 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT SAT JUL 1 2006 .DISCUSSION...FORECAST EMPHASIS ON FIRST PERIOD THREAT OF CONVECTION WITH RETURNING CONVECTION SUNDAY THROUGH MONDAY. BREAKS IN MID LAYER CLOUDS ALLOWED BREEZY WINDS TO MIX DOWN TO THE SURFACE...CARRYING DRIER AIR TO THE SURFACE...KEEPING SFC DEWPTS SOMEWHAT IN CHECK. 18Z SOUNDING FROM KDVN HAS INCREDIBLE DRYING BELOW 700KPA WITH A CIN OF OVER 400 J. MODIFIED SOUNDING TO LATE AFTN/EVE DEWPTS REVEALS CIN DROPPING TO 200 J. BUFKIT RUC SOUNDING FOR KMSN THIS EVENING SHOWS ELEVATED CIN DROPPING TO LESS THAN 50 JOULES AS ENHANCED FORCING SHIFTS THRU AROUND 03Z. THINKING THAT GFS OVERDOING QPF ACRS SRN WI OVERNIGHT...AS UPSTREAM DEWPTS LESS THAN 10C. TAIL END OF LOW LEVEL JET LINGERING OVER SERN WI THRU 06Z WITH WEAKENING THETA-E RIDGE. HENCE ENUF FORCING ASSOCD WITH MESOSCALE CONVECTIVE VORTEX NOW IN SWRN MN AND LOWERING OF CAP TO GO WITH SCT OR LOW END LKLY WORDING IN MY SOUTH. WL WAIT TO MAKE DECISION AT LAST MINUTE. WITH FREEZING LEVELS REMAINING QUITE HIGH THINK MAIN SVR THREAT IF ANY WL BE STRONG WINDS. DOWNDRAFT CAPE EXCEEDING 1000 J EXPCD THIS EVENING WITH STEEP LAPSE RATES. BOTH GFS AND NAM-WRF IN AGREEMENT ON WEAKENING SFC BOUNDARY LINGERING ACRS SRN WI/NRN IL AREA ON SUN. FORCING WEAK AND EXPC DEWPTS MAINLY IN THE MID 60S STILL WL RESULT IN CAPE EXCEEDING 1000 J/KG IN MY SOUTHERN AREAS. HENCE WORTH KEEPING SML POPS GOING MAINLY SUN AFTN CLOSER TO THE LINGERING WEAK BOUNDARY. LOW LEVEL JET BEGINS TO INCREASE SUN NGT INTO EARLY MONDAY WITH SECONDARY SHORT WAVE ASSOCD WITH RIGHT ENTRANCE REGION MON EVE...HENCE NEED TO CONT CHC POPS SUN INTO MON. LATEST GFS SHOWING SLIGHTLY MORE INSTABILITY AND LOW LEVEL MOISTURE ON TUE BUT WL HOLD OFF ON INTRODUCING POPS AT THIS POINT AND WAIT FOR MORE CONSISTENCY. FOR EXTENDED PERIOD BEGINNING TUE NGT...STATUS QUO IN EFFECT AS MOST EXTENDED GUIDANCE HAS LONG WAVE TROFING ACRS GTLAKES FILLING AND SUCCUMBING TO LARGE SCALE RIDGING BY MIDDLE OF NEXT WEEK ACRS NRN CONUS. GFS ENSEMBLE MEMBERS AT BOTH 500 AND 700KPA IN GOOD AGREEMENT FOR FIRST FEW DAYS OF EXTENDED PERIOD WITH MORE VARIABILITY BUT GENERAL AGREEMENT ON PATTERN CHANGE TAKING PLACE DURING THE WEEK. HENCE LARGE SCALE RIDGING SETS UP ON TUE AND LINGERS THRU THE END OF THE WEEK. SOME CONCERN FOR INSTABILITY SHOWERS TUE AND WED BUT GFS SOUNDINGS SHOW AIR MASS TO BE QUITE DRY WITH NO CAPE. RIDGING SUPPRESSES BAROCLINIC ZONE SOUTHWARD SO DRY FOR EXTENDED PD AT THIS TIME...WITH PLENTY OF LOWER SKY GRID NUMBERS. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, Jul 1, 1:09 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 109 PM CDT SAT JUL 1 2006 WIZ046-047-051-052-056>060-062>072-020900- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 109 PM CDT SAT JUL 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY LATE THIS AFTERNOON AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY NIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. LMZ643>646-665-020900- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 109 PM CDT SAT JUL 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT INTO EARLY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY LATE THIS AFTERNOON AND TONIGHT OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND HIGH WINDS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY THROUGH MONDAY NIGHT. LARGE HAIL AND HIGH WINDS ARE POSSIBLE. GEHRING
In the hours before
Local storm report, Jul 1, 7:22 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL N BERLIN 43.97N 88.95W
07/01/2006 E0.25 INCH GREEN LAKE WI TRAINED SPOTTER
&&
SCHAARLocal storm report, Jul 1, 7:36 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
736 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD BERLIN 43.97N 88.95W
07/01/2006 GREEN LAKE WI TRAINED SPOTTER
FUNNEL CLOUD REPORTED ON THE NORTH SIDE OF BERLIN
&&
SCHAARLocal storm report, Jul 1, 7:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL 1 N WISCONSIN DELLS 43.64N 89.78W
07/01/2006 E1.75 INCH SAUK WI TRAINED SPOTTER
&&
SCHAARLocal storm report, Jul 1, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 N WISCONSIN DELLS 43.66N 89.78W
07/01/2006 E1.00 INCH JUNEAU WI TRAINED SPOTTER
AT HIGHWAY 12 AND 16 AT INTERSTATE 94.
&&
SCHAARLocal storm report, Jul 1, 8:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT SAT JUL 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL LAKE DELTON 43.59N 89.78W
07/01/2006 E0.88 INCH SAUK WI LAW ENFORCEMENT
REPORTED BY LAW ENFORCEMENT
&&
SCHAARThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:12 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 78 min |
| Jul 1, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 74 min |
| Jul 1, 7:25 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 80 min |
| Jul 1, 7:34 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 71 min |
| Jul 1, 7:48 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 36 min |
| Jul 1, 8:18 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 72 min |
| Jul 1, 8:29 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 46 min |
| Jul 1, 8:33 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 50 min |
| Jul 1, 8:42 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 48 min |
| Jul 1, 8:53 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 52 min |
| Jul 1, 8:57 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette | 33 min |
| Jul 1, 9:01 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 44 min |
| Jul 1, 9:13 PM CDT | Flash Flood Warning | MKX | Fond du Lac | 3 hr |
| Jul 1, 9:30 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 45 min |
| Jul 1, 9:33 PM CDT | Special Marine Warning | MKX | 87 min | |
| Jul 1, 9:48 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 27 min |
| Jul 1, 9:53 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 25 min |
Nearby
Tornado Warnings in Wisconsin, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.